# SDR 2A6R2022101165201

- Difficulty date: October 11, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N911UG
- Make and model: Urocop EC135T2
- Aircraft serial: 0416
- Aircraft time: 7,269 hours, 26,714 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Cockpit
- Part time: 7,269 hours, 26,714 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, CORROSION DAMAGE WAS DISCOVERED ON THE COCKPIT FLOOR (PN: L533M1013108) AT THE RH FORWARD GROUNDING POINT.  A DETAILED DESCRIPTION OF THE DAMAGE AND APPROVED REPAIR PROCEDURES ARE PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2022-2375, ISSUE A DATED 16 SEP 2022.
